Pacific Journal of Mathematics

The divisor function at consecutive integers.

Adolf Hildebrand

Article information

Source
Pacific J. Math. Volume 129, Number 2 (1987), 307-319.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102690578

Zentralblatt MATH identifier
0591.10035

Mathematical Reviews number (MathSciNet)
MR909033

Subjects
Primary: 11N37: Asymptotic results on arithmetic functions

Citation

Hildebrand, Adolf. The divisor function at consecutive integers. Pacific J. Math. 129 (1987), no. 2, 307--319. http://projecteuclid.org/euclid.pjm/1102690578.


Export citation

References

  • [1] P. Erds and L. Mirsky, The distribution of the values of the divisorfunction d(n), Proc. London Math. Soc, (3) 2 (1952), 257-271.
  • [2] P. Erds,C. Pomerance and A. Sarkzy, On locally repeated values of certain arithmetic functions II,Acta Math. Hung., to appear.
  • [3] P. Erds, On locally repeated values of certain arithmetic functions III, Proc. Amer. Math. Soc, to appear.
  • [4] H. Halberstam and H.-E. Richert, Sieve Methods, Academic Press, London 1974.
  • [5] D. R. Heath-Brown, The divisor function at consecutive integers, Mathematika, 31 (1984), 141-149.
  • [6] C. Spiro, Thesis, Urbana 1981.
  • [7] S. Xie, On the k-twin prime problem, Acta Math. Sinica, 26 (1983), 378-384.